# SDR MASA200500772

- Difficulty date: October 5, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 22,984 hours, 16,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6373 PHX - AFT OVERHEAD EMERGENCY LIGHT INOP.  MX RELAMPED.
